# SDR UPS08852895

- Difficulty date: June 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, DRILL START IN LOWER SKIN OF R/W OB, L/E, FWD OF 3RD. PANEL FROM OB END.  REMOVED DAMAGE, FAB AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-8, 57-2- 0 FIG.7 51-1-21.
